Alert archive / Mississippi / Flash Flood Warnings in 2009
Flash Flood Warning 159, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Sep 6, 2009, 6:31 PM CDT for Calhoun County, Yalobusha County, Mississippi. It was in force for 119 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 6, 2009, 6:31 PM CDT (23:31 UTC)
- Expired
- Sep 6, 2009, 8:30 PM CDT
- In force
- 119 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Calhoun County, MS, Yalobusha County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 6, 7:56 PM CDT | FLASH FLOOD | Coffeeville, MS | SEVERAL LOWER STREETS IN COFFEEVILLE HAVE FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 85 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.5 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1602 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 929 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMEG 062331
FFWMEG
MSC013-161-070130-
/O.NEW.KMEG.FF.W.0159.090906T2331Z-090907T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
631 PM CDT SUN SEP 6 2009
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN CALHOUN COUNTY IN NORTHEAST MISSISSIPPI...
CENTRAL YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI...
* UNTIL 830 PM CDT
* AT 631 PM CDT...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAINFALL
HAS OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 2 HOURS.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
INCLUDE BANNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3411 8974 3417 8944 3417 8940 3406 8932
3390 8972
$$2 follow-up statements
000
WGUS74 KMEG 070024
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
724 PM CDT SUN SEP 6 2009
MSC013-161-070130-
/O.CON.KMEG.FF.W.0159.000000T0000Z-090907T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YALOBUSHA MS-CALHOUN MS-
724 PM CDT SUN SEP 6 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
NORTHWESTERN CALHOUN AND CENTRAL YALOBUSHA COUNTIES...
AT 724 PM CDT...DOPPLER RADAR ESTIMATES 2 TO 4 INCHES OF RAINFALL HAS
OCCURRED OVER THE PAST 2 HOURS. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 2 TO 4 INCHES OF RAIN OVER THE NEXT HOUR
ACROSS PORTIONS OF CENTRAL YALOBUSHA COUNTY.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
INCLUDE VELMA AND BANNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3411 8974 3417 8944 3417 8940 3406 8932
3390 8972
$$000
WGUS74 KMEG 070139
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
838 PM CDT SUN SEP 6 2009
MSC013-161-070148-
/O.EXP.KMEG.FF.W.0159.000000T0000Z-090907T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YALOBUSHA MS-CALHOUN MS-
838 PM CDT SUN SEP 6 2009
...THE FLASH FLOOD WARNING HAS EXPIRED FOR NORTHWESTERN CALHOUN AND
CENTRAL YALOBUSHA COUNTIES...
HEAVY RAIN AND THE THREAT FOR FLASH FLOODING HAS ENDED. THUS THE
FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3411 8974 3417 8944 3417 8940 3406 8932
3390 8972
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Sep 6, 3:29 PM CDT, 3 hours 2 minutes earlier.
Area forecast discussion, Sep 6, 3:29 PM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 329 PM CDT SUN SEP 6 2009 .DISCUSSION... STRONG TO SEVERE THUNDERSTORMS ARE SLOWLY PUSHING SOUTHEAST ACROSS PORTIONS OF NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AND NORTHWEST TENNESSEE. DISTURBANCES EMBEDDED WITHIN A NEUTRAL MID/UPPER SHORTWAVE ARE ALLOWING SHOWERS AND THUNDERSTORMS TO DEVELOP. ADDITIONAL DEVELOPMENT IS POSSIBLE ALONG OUTFLOW BOUNDARIES OF SOME STORMS. ACTIVITY SHOULD WEAKEN THROUGH THE EVENING HOURS WITH LOSS OF HEATING ALTHOUGH SCATTERED SHOWERS SHOULD LINGER THROUGH THE OVERNIGHT HOURS...MAINLY ALONG THE TENNESSEE RIVER VALLEY IN TENNESSEE AND NORTHEAST TENNESSEE. PATCHY FOG WILL AGAIN BE POSSIBLE AREA WIDE OVERNIGHT WITH CONTINUED MOIST LOW LEVELS. MONDAY THROUGH TUESDAY...SCATTERED SHOWERS AND THUNDERSTORMS WILL LINGER THROUGH MONDAY AS H5 TROUGH SLOWLY MOVES EAST. THE MIDSOUTH SHOULD THEN DRY OUT THROUGH TUESDAY EXCEPT FOR A FEW ISOLATED SHOWERS ALONG NORTHEAST TENNESSEE TUESDAY AFTERNOON. PATCHY FOG WILL AGAIN BE A FACTOR TUESDAY MORNING. WEDNESDAY THROUGH THRUSDAY...MID/UPPER RIDGING BEGINS TO BUILD INTO THE MIDSOUTH IN THE WAKE OF THE TROUGH. NORTHWEST FLOW ALOFT WILL THEN RETURN. KEPT SLIGHT CHANCE POPS THROUGH THURSDAY AS DIURNAL HEATING COULD SPARK A FEW PULSE STORMS WITH LOW LEVELS REMAINING FAIRLY UNSTABLE. THE GFS ALSO IS A BIT SLOW IN BRINGING IN UPPER RIDGING FROM THE SOUTHWEST. FRIDAY THROUGH SUNDAY...LONG RANGE MODELS ARE SLOWLY COMING INTO AGREEMENT ON THE TIMING OF A BROAD H5 TROUGH PUSHING EAST OUT OF THE GREAT PLAINS. THE ECMWF CONTINUES TO BE A BIT SLOW BRINGING PRECIPITATION INTO THE MIDSOUTH SATURDAY AFTERNOON ALONG WITH A COLD FRONT. THE GFS IS A BIT QUICKER. CONTINUED TO COMPROMISE BETWEEN THE TWO MODELS THROUGH THE WEEKEND. EITHER WAY...SOME VERY COOL WEATHER LOOKS TO BE IN STORE FOR EARLY NEXT WEEK. CCD && .AVIATION... 18Z TAFS GOES WATER VAPOR IMAGERY SHOWED AN UPPER LOW OVER SOUTHERN IL. A SECONDARY MIDLEVEL SHORTWAVE DISTURBANCE WAS ROUNDING THE BASE OF THE UPPER LOW...AND EXTENDED LONG THE AR/MO BORDER. SIMILAR TO YESTERDAY... THE MS RIVER DELTA HAD RECEIVED A FAIR AMOUNT OF LATE MORNING SUN AND HAD BECOME MODERATELY UNSTABLE AT 18Z TAF ISSUANCE. EXPECT ISOLATED TSRA TO CONTINUE NEAR KJBR...ENHANCED BY THE NORTHERN AR SHORTWAVE DISTURBANCE. KMEM A LITTLE FURTHER REMOVED FROM THE MOST FAVORABLE UPPER LEVEL SUPPORT... AND HAVE KEPT AFTERNOON TEMPO TSRA OUT OF THE KMEM TAF FOR NOW. BEST WEST TN TSRA COVERAGE LIKELY TO BE NORTH OF KMKL...NEAR THE KY BORDER. IFR/LIFR CIGS EXPECTED AGAIN OVERNIGHT TONIGHT...LIKELY PRECEDED BY PATCHY IFR FOG AT THE SMALLER TERMINALS. PWB && .PRELIMINARY POINT TEMPS/POPS... MEM 69 88 69 89 / 20 30 10 10 MKL 63 86 63 87 / 30 30 10 20 JBR 64 87 64 88 / 20 20 10 10 TUP 67 87 66 89 / 30 30 10 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Sep 6, 3:36 PM CDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 336 PM CDT SUN SEP 6 2009 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-072245- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 336 PM CDT SUN SEP 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE MAINLY ALONG AND NORTH OF INTERSTATE 40 THROUGH THE EVENING HOURS. LOCALLY HEAVY RAINFALL...GUSTY WINDS UP TO 60 MPH...AND HAIL UP TO THE SIZE OF NICKELS WILL BE THE MAIN HAZARDS. AREAS OF DENSE FOG REDUCING VISIBILITIES TO 1/4 MILE OR LESS ARE POSSIBLE AFTER MIDNIGHT CDT TONIGHT...PARTICULARLY IN VALLEYS AND LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE ON LABOR DAY...MAINLY EAST OF THE MISSISSIPPI RIVER BETWEEN 1 AND 9 PM CDT. HEAVY RAIN AND LOCALIZED FLOODING...GUSTY WINDS UP TO 60 MPH...AND HAIL UP TO THE SIZE OF NICKELS WILL BE THE MAIN HAZARDS. AREAS OF DENSE FOG WILL CONTINUE TO BE POSSIBLE EACH MORNING...MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN A FEW LOCATIONS TODAY AND LABOR DAY. CCD
In the hours before
Special weather statement, Sep 6, 2:23 PM CDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 223 PM CDT SUN SEP 6 2009 MOZ115-TNZ001-019-062015- PEMISCOT MO-LAKE TN-DYER TN- 223 PM CDT SUN SEP 6 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... WESTERN DYER COUNTY IN NORTHWEST TENNESSEE... SOUTH CENTRAL LAKE COUNTY IN NORTHWEST TENNESSEE... SOUTHEASTERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 6 MILES NORTHEAST OF COOTER AT 223 PM CDT... MOVING EAST AT 5 MPH. PEOPLE IN DYER...LAKE AND PEMISCOT COUNTIES SHOULD MONITOR THIS STORM CLOSELY THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 315 PM CDT.
Special weather statement, Sep 6, 3:06 PM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 306 PM CDT SUN SEP 6 2009 ARZ028-TNZ048-062045- MISSISSIPPI AR-LAUDERDALE TN- 306 PM CDT SUN SEP 6 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... NORTHEASTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS... WEST CENTRAL LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER DELL AT 306 PM CDT...MOVING SOUTHEAST AT 5 MPH. PEOPLE IN LAUDERDALE AND MISSISSIPPI COUNTIES...INCLUDING LOCATIONS NEAR BLYTHEVILLE...GOSNELL AND LUXORA...SHOULD MONITOR THIS STORM CLOSELY THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 345 PM CDT.
Special weather statement, Sep 6, 4:11 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 411 PM CDT SUN SEP 6 2009 TNZ002-003-019-020-051-062200- CROCKETT TN-GIBSON TN-WEAKLEY TN-OBION TN-DYER TN- 411 PM CDT SUN SEP 6 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... CROCKETT COUNTY IN NORTHWEST TENNESSEE... EASTERN DYER COUNTY IN NORTHWEST TENNESSEE... GIBSON COUNTY IN NORTHWEST TENNESSEE... SOUTH CENTRAL OBION COUNTY IN NORTHWEST TENNESSEE... SOUTHWESTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE... A LINE OF STRONG THUNDERSTORMS PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 4 MILES EAST OF OBION TO 8 MILES SOUTHWEST OF EATON AT 411 PM CDT...MOVING SOUTHEAST AT 15 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE AND NO WARNINGS ARE ANTICIPATED. PEOPLE IN CROCKETT...DYER...GIBSON...OBION AND WEAKLEY COUNTIES... INCLUDING LOCATIONS NEAR HUMBOLDT...MARTIN AND TRENTON...SHOULD MONITOR THIS STORM CLOSELY THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 500 PM CDT.
Special weather statement, Sep 6, 5:04 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 504 PM CDT SUN SEP 6 2009 TNZ002-003-020-021-050>052-062245- CROCKETT TN-CARROLL TN-GIBSON TN-WEAKLEY TN-OBION TN-HAYWOOD TN- MADISON TN- 504 PM CDT SUN SEP 6 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... EXTREME SOUTHWESTERN CARROLL COUNTY IN NORTHWEST TENNESSEE... CROCKETT COUNTY IN NORTHWEST TENNESSEE... GIBSON COUNTY IN NORTHWEST TENNESSEE... SOUTHEASTERN OBION COUNTY IN NORTHWEST TENNESSEE... SOUTHWESTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE... NORTH CENTRAL HAYWOOD COUNTY IN SOUTHWEST TENNESSEE... NORTHERN MADISON COUNTY IN SOUTHWEST TENNESSEE... A LINE OF STRONG THUNDERSTORMS PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 4 MILES NORTHEAST OF RUTHERFORD TO ALAMO AT 504 PM CDT...MOVING EAST AT 10 MPH. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE AND NO WARNINGS ARE ANTICIPATED. PEOPLE IN CARROLL...CROCKETT...GIBSON...HAYWOOD...MADISON...OBION AND WEAKLEY COUNTIES...INCLUDING LOCATIONS NEAR HUMBOLDT...MILAN AND TRENTON...SHOULD MONITOR THIS STORM CLOSELY THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 545 PM CDT. TLSJR
Special weather statement, Sep 6, 6:00 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 600 PM CDT SUN SEP 6 2009 MSZ021-022-062330- YALOBUSHA MS-CALHOUN MS- 600 PM CDT SUN SEP 6 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... NORTHWESTERN CALHOUN COUNTY IN NORTHEAST MISSISSIPPI... NORTHEASTERN YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 6 MILES EAST OF VELMA AT 600 PM CDT. THE STORM WAS NEARLY STATIONARY. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE. PEOPLE IN CALHOUN AND YALOBUSHA COUNTIES...INCLUDING LOCATIONS NEAR WATER VALLEY...SHOULD MONITOR THIS STORM CLOSELY THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 630 PM CDT.
Special weather statement, Sep 6, 6:03 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 603 PM CDT SUN SEP 6 2009 TNZ020-051-052-054-062345- CROCKETT TN-GIBSON TN-HENDERSON TN-MADISON TN- 603 PM CDT SUN SEP 6 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... SOUTHEASTERN CROCKETT COUNTY IN NORTHWEST TENNESSEE... SOUTHEASTERN GIBSON COUNTY IN NORTHWEST TENNESSEE... WEST CENTRAL HENDERSON COUNTY IN SOUTHWEST TENNESSEE... MADISON COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES EAST OF FAIRVIEW AT 603 PM CDT...MOVING SOUTHEAST AT 25 MPH. THIS STORM IS NOT EXPECTED TO BECOME SEVERE AND NO WARNINGS ARE ANTICIPATED. PEOPLE IN CROCKETT...GIBSON...HENDERSON AND MADISON COUNTIES... INCLUDING LOCATIONS NEAR JACKSON...SHOULD MONITOR THIS STORM CLOSELY THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 645 PM CDT. TLSJR
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 6:17 PM CDT | Flash Flood Warning | MEG | Lafayette, Marshall, Union | 96 min |
Nearby
Flash Flood Warnings in Mississippi, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.